# SDR UPS01835771

- Difficulty date: April 2, 2001
- Submitted: May 2, 2001
- Operation: Air carrier
- Aircraft: N797UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45897
- Aircraft time: 65,958 hours, 24,431 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: 576960040
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2,3.  RIGHT WING OB L/E. INTERNAL WRAPAROUND DOUBLER IS CRACKED AT XFS 572.5. REMOVED, FABRICATED, AND REPLACED DOUBLER I.A.W. DWG. 5769600,AND SRM. 51-1-21
